# SDR ASOA2012071801926

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Part time: 986,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM FS 409+128 TO 559 AT LBL 9.0.    R & R SEAT TRACK SEGMENT AT LBL 9.0 FROM FS 409+128 TO FS 559.0 WITH NEW SERVICEABLE TRACK SEGMENT IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
